# SDR FDEA202305030801

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Part number: 114N4004166A
- Part serial: A2036
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

DISBOND INDICATION FOUND ON UPPER SURFACE OF #8 SLAT, MOST OUTBOARD EDGE. REPAIRED #8 SLAT UPPER SURFACE IAW FEDEX EA # F-5750-T0374114-P1-FLIGHT SURFACES-#8 SLAT,TRAILING EDGE   WEDGE, DELAMINATION-SRM REPAIR DEVIATION.
